# SDR MNAA0200006

- Difficulty date: January 20, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- Aircraft time: 35,757 hours, 40,459 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 1010815M
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PSU AT ROW 3DF IS INOP, STRANGE SMELL IN CABIN.  DEACTIVATED PSU AT 3DF IAW MP/P VOL 2, NO FURTHER ODOR NOTED IN CABIN.  PLACED PSU ON MEL.
